Celebrex bad reaction left me with severe muscle pain
I was given a several week supply of Celebrex for a long-standing condition of inflammation of both knees, and also told to start training to build up the muscles around the knees.
The Celebrex had an immediate positive effect in reducing the inflammation and stiffness, and I had full flexibility in both knees, and no pain.
However, within 2 weeks of starting the celebrex I started getting intense muscle pain from any kind of workout. Tricep pain (from push-ups) so strong I couldn't lift my arms; pain and muscle fatigue in my thighs making it difficult to walk any long distance (300 yards), and in climbing stairs; upper body, arms and shoulder pain and a feeling of heaviness.
I stopped the celebrex and still after 2 months, though there's slight improvement, the muscles aren't healing fully, and muscle pain is easily triggered by activity.
My doctor couldn't explain the reaction, and just prescribed another pain-killer (for the inflammation), though after this experience I'm not taking anything.